# SDR REXA2019042700679

- Difficulty date: April 27, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R35205123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET ON TOP OF THE LH FLOOR SILL AT FS 574 HAS A HOLE WORN THROUGH IT, IN THE CARGO BAY. REMOVED AND REPLACE WITH NEW ANGLE BRACKET IAW SRM 51-13-01 & SRM 51-42-21.
